# SDR REXA2024102801065

- Difficulty date: February 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Part number: 9415102101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 282CRW FOUND TO HAVE CRACK IN PANEL  REMOVED AFT CARGO LINER 282CRW IAW CRJ-900 AMM 25-52-01-000-801-A08. REPAIRED COMPOSITE DAMAGE ON AFT CARGO LINER 282CRW. IAW C&D ZODIAC CMM 25-52-06 AND ENDEAVOR AIR EA. NO: CRJ925-16118 EA REV. IR DATE: 2/22/2024. INSTALLED PANEL 282CRW IAW CRJ 900 AMM 25-52-01-400-801 (A08)
